Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hcg shots, no positive result, pain in legs and calf muscles, groin pain, Deep vein thrombosis ?

Has dvt been associated with hcg shots? I ve been on the shots for a while, little positive results, and now experiencing pain in my leg. Began in my calf and now in my groin.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response

Thank you for your question.

DVT is listed as a possible risk when receiving HCG injections. However, I could not find a study that specifically addresses this. But irregardless of what any study may show, if you are having pain in the calf and groin, you need to get to an Emergency Department and have an ultrasound of your leg today.

Carol Rogala D.O.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor